# SDR REXA2018062018520

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 25,820 hours, 16,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EMERGENCY LIGHT AT ROW 12CD WAS INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-17,  OPS CHECKED FAILED.  REMOVED AND REPLACED THE EMEREGENCY LIGHT BATTERY NR 3 IAW AMM 33-51-17-400-801. OPS TESTED GOOD.
